# SDR SWAA2016031849995

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 26,883 hours, 15,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65C38502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHORD SPLICE CRACKED AT STATION 540, STRINGER 22R.  REPAIRED CHORD IAW EA.
